# SDR ASAA2014041007521

- Difficulty date: April 10, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U17
- Condition: Corroded
- Location: Bs 988-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BS 988 - 1016, RBL 31.  ACFT GROUNDED.   REMOVED CORROSION IAW SRM 53-70-51-1A-1 FIG 103 AND FOUND OUT OF LIMITS IAW SRM  53-70-51-1A-1 FIG 103 DETAIL C.   REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02.
